# SDR VNAA2021030199915

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 36,680 hours, 35,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 319.00 CORRODED IN MULTIPLE SPOTS FROM STRGR 25L TO 27. INSTALLED STGR 25L SPLICE AND C/W REMAINING SEPS 4J 5, 12 OF CRJ 700 SRM 53-00-06-201-006-A01.
